# SDR C2XA98IA160

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53671257202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND INTERCOSTAL AT STRINGER 17 RIGHT, CORRODED BETWEEN FRAMES 36 AND 37.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL IN REFERENCE TO ATR-42 SRM 51-25-01 (02, 04) AND 51-21-52.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
